Header

UZH-Logo

Maintenance Infos

Correction: Small worlds


Barbour, A D; Reinert, G (2004). Correction: Small worlds. Random Structures & Algorithms, 25(1):115.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

73 downloads since deposited on 30 Mar 2010
10 downloads since 12 months
Detailed statistics

Additional indexing

Other titles:Random Structures Algorithms\19 (2001), no. 1, 54-74; MR1848027
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2004
Deposited On:30 Mar 2010 08:27
Last Modified:19 Feb 2018 20:33
Publisher:Wiley-Blackwell
ISSN:1098-2418
OA Status:Green
Publisher DOI:https://doi.org/10.1002/rsa.20028
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2069667
https://www.zora.uzh.ch/21993/

Download

Download PDF  'Correction: Small worlds'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher